# SDR UIEA2012031600094

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ONLY DEVELOPS 75 PERCENT, N1 POSITION SENSOR ON LT THRUST REVERSER OUT OF RIG. ADJUSTED IAW AMM 78-34-10-404--009-300.   ENGINE POWER RUN. OPS CHECKED NORMAL AND COMPLETED SUCCESSFUL.
